# SDR IXXA20170216142

- Difficulty date: December 5, 2016
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE. STRINGER SPLICE AT STATION 434 STRINGER 32R IS CORRODED. REMOVED AND REPLACED STRINGER SPLICE AT STATION 434 STRINGER 32R IN ACCORDANCE WITH SRM 53-30-03 REPAIR 1 DETAIL IV.
